[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: Bolusing for a high after a low

The comment about not bolusing for a high after a treated low was very
timely as I did just that last night and ended up going low again.  Why is
that?  I was at about 50 and started eating everything in sight.  A couple
of hours later I was at 250 so I took 3 units.  This morning I was back to
55.  Shouldn't I have bolused for the high???

- Jodi

	-----Original Message-----
	From:	BBradRN [SMTP:email @ redacted]
	Sent:	Thursday, April 02, 1998 3:15 PM
	To:	email @ redacted
	Subject:	Re: [IP] Re: Hypothermia with low BG's

	I would hope that target BG levels for Kerry are set higher than
most folks,
	since she has such a time with low BG's.  Be very careful not to
give bolus
	insulin for high BG's that follow a treated low BG.

	Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/